Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Fever and cough, taken dolowin plus, moxikind-CV-650mg, piriton expectorant

hi.. i was suffering for fever and caugh from 2 days... also i informed doctor that some heat ball s coming regularly one after the other for past 1 month even after taking tablets for that... So, doctor gave me some injection for fever and prescribed me a tab dolowin plus and Moxikind-CV-650mg with a Syrup Piriton Expectoration ... may i know exactly that will all this prescription works for my problem..???
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for your query
I have gone through your problem in detail.
your age and diabetic status would have given me a better over view regarding heat boil.if yiu are having recurrent heat boil get your sugar levels tested
Cough and fever suggest respiratory tract infections and the tab dolowin is to reduce fever and moxikind cv is to control infection
hope I have answered your query in detail.
wish you good health.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor